# SDR A6WA201141013

- Difficulty date: September 22, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP CHAFED 3 PLACES.  BLENDED CHAFED AREAS IAW SRM 51-12-00 AND REO 601R-57-52-004.
